Navigacija

prof. dr Milan Merkle

Redovni profesor
Katedra za primenjenu matematiku

Zgrada tehničkih fakulteta, kancelarija 107

011/3218-308
011/3370-169
Stručni naziv doktor matematičkih nauka
Naučna oblast Primenjena matematika
Datum izbora 8. jul 1997.

Predmeti

Bibliografija

Radovi u časopisima sa SCI liste

Statistical properties of quantisation noise in analogue-to-digital converter with oversampling and decimation

M. Bjelić, M. Stanojević, J. D. Ćertić, M. Merkle, Statistical properties of quantisation noise in analogue-to-digital converter with oversampling and decimation, IET Circuits, Devices and Systems, Vol. 11, No. 5, pp. 421 - 427, Sep, 2017

Autori Miloš Bjelić, Miodrag Stanojević, Jelena Ćertić i Milan Merkle
Godina 2017
DOI 10.1049/iet-cds.2016.0506
Časopis IET Circuits, Devices and Systems
Impakt faktor 1.395 (M23)
Volumen 11
Broj 5
Strana od 421
Strana do 427

Krull's theory for the double gamma function

M. Merkle, M. M.R. Merkle, Krull's theory for the double gamma function, APPLIED MATHEMATICS AND COMPUTATION, Vol. 218, pp. 935 - 943, 2011

Autori Milan Merkle i Monica M.R. Merkle
Godina 2011
Časopis APPLIED MATHEMATICS AND COMPUTATION
Impakt faktor 1.534 (M21)
Volumen 218
Strana od 935
Strana do 943

Jensen's inequality for multivariate medians

M. Merkle, Jensen's inequality for multivariate medians, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 370, pp. 258 - 269, Jan, 2010

Autori Milan Merkle
Godina 2010
DOI 10.1016/j.jmaa.2010.04.033
Časopis JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impakt faktor 1.225
Volumen 370
Strana od 258
Strana do 269

On Generalized Vector Equilibrium Problem with Bounds

Z. Mitrović, M. Merkle, On Generalized Vector Equilibrium Problem with Bounds, APPLIED MATHEMATICS LETTERS, Vol. 23, pp. 783 - 787, 2010

Autori Zoran Mitrović i Milan Merkle
Godina 2010
Časopis APPLIED MATHEMATICS LETTERS
Impakt faktor 1.155 (M21)
Volumen 23
Strana od 783
Strana do 787

A mean value theorem for systems of integrals

S. Janković, M. Merkle, A mean value theorem for systems of integrals, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 342, pp. 334 - 339, Jan, 2008

Autori Slobodanka Janković i Milan Merkle
Godina 2008
Časopis JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impakt faktor 1.046
Volumen 342
Strana od 334
Strana do 339

Gurland's ratio for the Gamma function

M. Merkle, Gurland's ratio for the Gamma function, COMPUTERS & MATHEMATICS WITH APPLICATIONS, Vol. 49, pp. 389 - 406, 2005

Autori Milan Merkle
Godina 2005
Časopis COMPUTERS & MATHEMATICS WITH APPLICATIONS
Impakt faktor 0.498
Volumen 49
Strana od 389
Strana do 406

Jensen's inequality for medians

M. Merkle, Jensen's inequality for medians, STATISTICS & PROBABILITY LETTERS, Vol. 71, pp. 277 - 281, 2005

Autori Milan Merkle
Godina 2005
Časopis STATISTICS & PROBABILITY LETTERS
Impakt faktor 0.363
Volumen 71
Strana od 277
Strana do 281

Reciprocally convex functions

M. Merkle, Reciprocally convex functions, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 293, pp. 210 - 218, 2004

Autori Milan Merkle
Godina 2004
Časopis JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impakt faktor 0.49
Volumen 293
Strana od 210
Strana do 218

Representation of the error term in Jensen's and some related inequalities with applications

M. Merkle, Representation of the error term in Jensen's and some related inequalities with applications, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 231, pp. 76 - 90, 1999

Autori Milan Merkle
Godina 1999
Časopis JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impakt faktor 0.392
Volumen 231
Strana od 76
Strana do 90

Convexity, Schur-convexity and bounds for the Gamma function involving the Digamma function

M. Merkle, Convexity, Schur-convexity and bounds for the Gamma function involving the Digamma function, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, pp. 1053 - 1066, Jan, 1998

Autori Milan Merkle
Godina 1998
Časopis ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
Impakt faktor 0.238
Strana od 1053
Strana do 1066

Completion of a countably seminormed space

M. Merkle, Completion of a countably seminormed space, ACTA MATHEMATICA HUNGARICA, Vol. 80, pp. 1 - 7, 1998

Autori Milan Merkle
Godina 1998
Časopis ACTA MATHEMATICA HUNGARICA
Impakt faktor 0.369
Volumen 80
Strana od 1
Strana do 7

Loss of lifetime due to radiation exposure: averaging problems

J. Raičević, M. Merkle, J. Ehrhardt, M. Ninković, Loss of lifetime due to radiation exposure: averaging problems, HEALTH PHYSICS, Vol. 72, No. 4, pp. 550 - 557, 1997

Autori Jagoš Raičević, Milan Merkle, J. Ehrhardt i M. Ninković
Godina 1997
Časopis HEALTH PHYSICS
Impakt faktor 0.949
Volumen 72
Broj 4
Strana od 550
Strana do 557

Inequalities for residuals of power expansions for the exponential function and completely monotone functions

M. Merkle, Inequalities for residuals of power expansions for the exponential function and completely monotone functions, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 212, pp. 126 - 134, 1997

Autori Milan Merkle
Godina 1997
Časopis JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impakt faktor 0.339
Volumen 212
Strana od 126
Strana do 134

An inequality for residual of Maclaurin expansion

M. Merkle, P. Vasić, An inequality for residual of Maclaurin expansion, ARCHIV DER MATHEMATIK, Vol. 66, pp. 194 - 196, 1996

Autori Milan Merkle i P. M. Vasić
Godina 1996
Časopis ARCHIV DER MATHEMATIK
Impakt faktor 0.232
Volumen 66
Strana od 194
Strana do 196

Logarithmic convexity and inequalities for the Gamma function

M. Merkle, Logarithmic convexity and inequalities for the Gamma function, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 203, pp. 369 - 380, 1996

Autori Milan Merkle
Godina 1996
Časopis JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impakt faktor 0.338
Volumen 203
Strana od 369
Strana do 380

Some Inequalities for the Chi Square distribution function and the exponential function

M. Merkle, Some Inequalities for the Chi Square distribution function and the exponential function, ARCHIV DER MATHEMATIK, Vol. 60, pp. 451 - 458, 1993

Autori Milan Merkle
Godina 1993
Časopis ARCHIV DER MATHEMATIK
Impakt faktor 0.283
Volumen 60
Strana od 451
Strana do 458

Radovi u časopisima van SCI liste

Conditions for convexity of a derivative and some applications to the Gamma function

M. Merkle, Conditions for convexity of a derivative and some applications to the Gamma function, AEQUATIONES MATHEMATICAE, No. 55, pp. 273 - 280, 1998

Autori Milan Merkle
Godina 1998
Časopis AEQUATIONES MATHEMATICAE
Broj 55
Strana od 273
Strana do 280

Inequalities for sums of independent geometrical random variables

M. Merkle, L. Petrović, Inequalities for sums of independent geometrical random variables, AEQUATIONES MATHEMATICAE, Vol. 54, pp. 173 - 180, 1997

Autori Milan Merkle i Ljiljana Petrović
Godina 1997
Časopis AEQUATIONES MATHEMATICAE
Volumen 54
Strana od 173
Strana do 180

On Weak Convergence of Measures on Hilbert Spaces

M. Merkle, On Weak Convergence of Measures on Hilbert Spaces, JOURNAL OF MULTIVARIATE ANALYSIS, Vol. 29, No. 2, pp. 252 - 259, 1989

Autori Milan Merkle
Godina 1989
Časopis JOURNAL OF MULTIVARIATE ANALYSIS
Volumen 29
Broj 2
Strana od 252
Strana do 259

Projekti

Akustički konsalting u okviru izrade projekta i izgradnje objekta Filharmonije u Skoplju

Akustički konsalting u okviru izrade projekta i izgradnje objekta Filharmonije u Skoplju

Tip projekta Ostali međunarodni komercijalni projekti
Rukovodilac prof. dr Miomir Mijić
Finansijer STRABAG AG Podružnica STRABAG Skopje
Početak realizacije 29.10.2014.

Metode funkcionalne i harmonijske analize i PDJ sa sigularitetima

Tip projekta Nauka – osnovno istraživanje
Rukovodilac prof. dr Milan Merkle
Finansijer MINISTARSTVO ZA NAUKU I TEHNOLOŠKI RAZVOJ
Početak realizacije 07.03.2011.